| Catalog Number |
9-ASD-017 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on 29 july 2024, a 17mm amplatzer septal occluder was sceleted for an implant using a 8f amplatzer trevisio delivery system.During the procedure, the occluder became cobra head and was removed from the patient prior to released from the delivery cable.No contacts occurred with intracardiac tissue during occluder deployment and there were not bends or kinks been observed in the delivery sheath.The occluder was replaced to new 17mm amplatzer septal occluder using the same delivery sheath, and the procedure was completed without any issues.The patient's condition is stable.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.